BOUNDS FOR THE SUM OF CUBES OF VERTEX DEGREES OF SPLICE GRAPHS


Lokesha V., Jain S., Muddalapuram M., Cevik A. S. , CANGÜL İ. N.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.3, pp.741-750, 2020 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 3
  • Publication Date: 2020
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.741-750

Abstract

Some chemically interesting graphs can be derived from simpler graphs by some graph operations. One of the most relevant among these interesting graphs is named as splice graphs. They are related to RNA sequencing and therefore is of great interest. The main target of this paper is to obtain the explicit interpretation of F-index in terms of the graph size and maximum or minimum vertex degrees of special splice graphs.